# SDR SWAA2022013174792

- Difficulty date: September 2, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N767WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 21,055 hours, 12,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION ALONG EDGES OF PANEL / REMOVED AND REPLACED PANEL 140CL PER AMM 25-52-10. PANEL INSTALLED ON JPANEL CLOSE CARD 141-CLOSE
